RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор
Подписка

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Алгебра и анализ:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Алгебра и анализ, 2017, том 29, выпуск 1, страницы 279–295 (Mi aa1530)  

Эта публикация цитируется в 2 научных статьях (всего в 2 статьях)

Статьи

Combinatorial identities for polyhedral cones

R. Schneider

Mathematisches Institut, Albert-Ludwigs-Universität, D-79104 Freiburg i. Br., Germany

Аннотация: Some known relations for convex polyhedral cones, involving angles or conical intrinsic volumes, are superficially of a metric character, but have indeed a purely combinatorial core. This fact is strengthened in some cases, with implications for valuations on polyhedral cones, and is worked out in the case of the extended Klivans–Swartz formula.

Ключевые слова: polyhedral cone, angle sum relation, characteristic function, valuation, conical intrinsic volume, spherical Gauss–Bonnet relation, Klivans–Swartz formula.

Полный текст: PDF файл (227 kB)
Первая страница: PDF файл
Список литературы: PDF файл   HTML файл

Англоязычная версия:
St. Petersburg Mathematical Journal, 2018, 29:1, 209–221

Реферативные базы данных:

Тип публикации: Статья
Поступила в редакцию: 05.09.2016
Язык публикации: английский

Образец цитирования: R. Schneider, “Combinatorial identities for polyhedral cones”, Алгебра и анализ, 29:1 (2017), 279–295; St. Petersburg Math. J., 29:1 (2018), 209–221

Цитирование в формате AMSBIB
\RBibitem{Sch17}
\by R.~Schneider
\paper Combinatorial identities for polyhedral cones
\jour Алгебра и анализ
\yr 2017
\vol 29
\issue 1
\pages 279--295
\mathnet{http://mi.mathnet.ru/aa1530}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3660692}
\elib{http://elibrary.ru/item.asp?id=28960980}
\transl
\jour St. Petersburg Math. J.
\yr 2018
\vol 29
\issue 1
\pages 209--221
\crossref{https://doi.org/10.1090/spmj/1489}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000419174700012}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85040032442}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/aa1530
  • http://mi.mathnet.ru/rus/aa/v29/i1/p279

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Kabluchko Z., Vysotsky V., Zaporozhets Dmitry, “Convex Hulls of Random Walks, Hyperplane Arrangements, and Weyl Chambers”, Geom. Funct. Anal., 27:4 (2017), 880–918  crossref  mathscinet  zmath  isi  scopus
    2. D. Hug, Z. Kabluchko, “An inclusion-exclusion identity for normal cones of polyhedral sets”, Mathematika, 64:1 (2018), 124–136  crossref  mathscinet  zmath  isi  scopus
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Просмотров:
    Эта страница:141
    Литература:12
    Первая стр.:10
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019